A fast algorithm to compute L(1/2, f x χq)

Research output: Contribution to journalArticlepeer-review

Standard

A fast algorithm to compute L(1/2, f x χq). / Vishe, Pankaj.

In: Journal of Number Theory, Vol. 133, No. 5, 05.2013, p. 1502-1524.

Research output: Contribution to journalArticlepeer-review

Harvard

Vishe, P 2013, 'A fast algorithm to compute L(1/2, f x χq)', Journal of Number Theory, vol. 133, no. 5, pp. 1502-1524. https://doi.org/10.1016/j.jnt.2012.10.005

APA

Vishe, P. (2013). A fast algorithm to compute L(1/2, f x χq). Journal of Number Theory, 133(5), 1502-1524. https://doi.org/10.1016/j.jnt.2012.10.005

Vancouver

Vishe P. A fast algorithm to compute L(1/2, f x χq). Journal of Number Theory. 2013 May;133(5):1502-1524. https://doi.org/10.1016/j.jnt.2012.10.005

Author

Vishe, Pankaj. / A fast algorithm to compute L(1/2, f x χq). In: Journal of Number Theory. 2013 ; Vol. 133, No. 5. pp. 1502-1524.

Bibtex - Download

@article{30d5d5f7d0d94d47b0a47a7c3d182aab,
title = "A fast algorithm to compute L(1/2, f x χq)",
abstract = "Let $f$ be a fixed (holomorphic or Maass) modular cusp form. Let $\cq$ be a Dirichlet character mod $q$. We describe a fast algorithm that computes the value $L(1/2,f\times\chi_q)$ up to any specified precision. In the case when $q$ is smooth or highly composite integer, the time complexity of the algorithm is given by $O(1+|q|^{5/6+o(1)})$.",
keywords = "math.NT",
author = "Pankaj Vishe",
note = "{\textcopyright} 2012 Elsevier Inc. This is an author produced version of a paper published in Journal of Number Theory. Uploaded in accordance with the publisher's self-archiving policy.",
year = "2013",
month = may,
doi = "10.1016/j.jnt.2012.10.005",
language = "English",
volume = "133",
pages = "1502--1524",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "5",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - A fast algorithm to compute L(1/2, f x χq)

AU - Vishe, Pankaj

N1 - © 2012 Elsevier Inc. This is an author produced version of a paper published in Journal of Number Theory. Uploaded in accordance with the publisher's self-archiving policy.

PY - 2013/5

Y1 - 2013/5

N2 - Let $f$ be a fixed (holomorphic or Maass) modular cusp form. Let $\cq$ be a Dirichlet character mod $q$. We describe a fast algorithm that computes the value $L(1/2,f\times\chi_q)$ up to any specified precision. In the case when $q$ is smooth or highly composite integer, the time complexity of the algorithm is given by $O(1+|q|^{5/6+o(1)})$.

AB - Let $f$ be a fixed (holomorphic or Maass) modular cusp form. Let $\cq$ be a Dirichlet character mod $q$. We describe a fast algorithm that computes the value $L(1/2,f\times\chi_q)$ up to any specified precision. In the case when $q$ is smooth or highly composite integer, the time complexity of the algorithm is given by $O(1+|q|^{5/6+o(1)})$.

KW - math.NT

U2 - 10.1016/j.jnt.2012.10.005

DO - 10.1016/j.jnt.2012.10.005

M3 - Article

VL - 133

SP - 1502

EP - 1524

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 5

ER -